|stribild and "mental disconnection", loss of focus, a little confused
Feb 1, 2013
I know it's early in the side effects gathering information stage, but do you know of any mental thinking or focus or clarity of thought issues? By the way I miss you. Thanks for the time. Stan E.
| Response from Dr. Young
Great to hear from you!
As far as has been reported in the many clinical trials with the components of Stribild, psychological or CNS side effects are not thought to be common.
Can any of our readers on Stribild report on their symptoms?
Be well friend, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.